# SDR SWAA2014071830091

- Difficulty date: July 11, 2014
- Submitted: July 18, 2014
- Operation: Air carrier
- Aircraft: N777QC
- Make and model: Boeing 737-7H4
- Aircraft serial: 30592
- Aircraft time: 50,424 hours, 29,604 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 6 LE SLAT SKIN CRACKED AT STATION 202.45.  REPAIRED SKIN IAW SRM.
